MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-87215A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis nurse (pdrn) discovered a fluid leak on the inside of the cassette door of the clinic cycler after ending a patient¿s pd treatment.It was reported that the supplies were connected correctly and fluid was discovered on the back of the cassette.Fluid was not discovered in the pump module area.Fluid leaked from a small hole on the back of the cassette.The cause of the leak is unknown.Upon follow up, the pdrn stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.Stated that the patient was prescribed prophylactic antibiotics.Confirmed that despite the prophylactic antibiotics, there were no symptoms, adverse events, or injuries requiring medical intervention required as a result of the reported event.The cycler set used is available for return for physical evaluation by the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information provided in d9 and h3.Plant investigation: the product sample was received for evaluation, the sample was received open with different package.A disinfection was performed to the complaint product sample.As the complaint product sample was being disinfected according to and prepared for analysis the alleged failure mode was confirmed: a leak was found in the cassette film.The complaint product simple was visually inspected and during the visual inspection with the microscope a hole was found in the cassette film, no damages were found in the cassette hard plastic.This kind of damage could have the following causes: pump door is sharp per closes unexpectedly during set up, stress and strain on the film during teach pump when mushroom head is fully extended against the cassette dome, especially with a large misalignment between cassette and pump, finishing problem due to a sharp point created or cassette damaged mechanically, shipping or transportation damages the product.A device history record review was performed for the involved lot of the product and there were no non-conformances, or any associated rework related with the alleged failure mode during the assembly process of the lot involved.All the applicable in-process and final inspection tests were found with acceptable results.The event was confirmed based on the sample evaluation; the returned sample was scrapped after evaluation.

Brand Name
LIBERTY CYCLER SET, SINGLE PATIENT CONN
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key22441258
Report Number0008030665-2025-01547
Device Sequence Number15321874
Product Code FKX
UDI-Device Identifier00840861102709
UDI-Public00840861102709
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number050-87215A
Device Lot Number24ER08087
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID.; DELFLEX PD FLUID.; LIBERTY SELECT CYCLER.; LIBERTY SELECT CYCLER.
Patient Age39 YR
Patient SexMale
Patient Weight63 KG